# SDR COMA0470062

- Difficulty date: August 24, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 3,141 hours, 2,400 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5451 FLIGHT SPOILERS AND SPOILERON CAUTION MESSAGE.  COULD NOT DUPLICATE SYSTEM, TEST NORMAL.
